Generic lightlike submanifolds of an indefinite Kaehler manifold with a quarter-symmetric metric connection
0
조회
0
다운로드
1
인용
0
참고문헌
키워드
초록
Jin studied lightlike hypersurfaces of an indefinite Kaehler manifold \cite{Jin3, Jin5} or indefinite trans-Sasakian manifold \cite{Jin4} with a quarter-symmetric metric connection. Jin also studied generic lightlike submanifolds of an indefinite trans-Sasakian manifold with a quarter-symmetric metric connection \cite{Jin7}. We study generic lightlike submanifolds of an indefinite Kaehler manifold with a quarter-symmetric metric connection.
Abstract
Jin studied lightlike hypersurfaces of an indefinite Kaehler manifold \cite{Jin3, Jin5} or indefinite trans-Sasakian manifold \cite{Jin4} with a quarter-symmetric metric connection. Jin also studied generic lightlike submanifolds of an indefinite trans-Sasakian manifold with a quarter-symmetric metric connection \cite{Jin7}. We study generic lightlike submanifolds of an indefinite Kaehler manifold with a quarter-symmetric metric connection.
참고문헌 (14)
- G. de Rham, "Sur la reductibilite d'un espace de Riemannian", Comment. Math. Helv., 26, pp.328~344 (1952)[DOI]
- K. L. Duggal, "Lightlike Submanifolds of Semi-Riemannian Manifolds and Applications" (1996), Kluwer Acad. Publishers
- K. L. Duggal, "Generic lightlike submanifolds of an indefinite Sasakian manifold", Int. Electron. J. Geom., 5(1), pp.108~119 (2012)
- 진대호, "Indefinite generalized Sasakian space form admitting a generic lightlike submanifold", 대한수학회보, 51(6), pp.1711~1726 (2014), 대한수학회
- D. H. Jin, "Generic lightlike submanifolds of an indefinite trans-Sasakian manifold of a quasi-constant curvature", Appl. Math. Sci., 9(60), pp.2985~2997 (2015)
- Dae Ho Jin, "Lightlike hypersurfaces of an indefinite Kaehler manifold with a quarter-symmetric metric connection", 대한수학회보, 52(1), pp.201~213 (2015), 대한수학회
- D. H. Jin, "Lightlike hypersurfaces of a trans-Sasakian manifold with a quarter-symmetric metric connection", Appl. Math. Sci., 9(28), pp.1393~1406 (2015)
- D. H. Jin, "Geometry of lightlike hypersurface of an indefinite Kaehler manifold with a quarter-symmetric metric connection", Appl. Math. Sci., 10(6), pp.289~299 (2016)
- D. H. Jin, "Special lightlike hypersurfaces of indefinite Kaehler manifolds", Filomat, 30(7), pp.1919~1930 (2016)[DOI]
- 진대호, "Generic lightlike submanifolds of an indefinite trans-Sasakian manifold with a quarter-symmetric metric connection", 대한수학회보, 54(3), pp.1003~1022 (2017), 대한수학회
- D. H. Jin, "Generic lightlike submanifolds of an indefinite cosymplectic manifold", Math. Probl. Eng., 2011, pp.1~16 (2011)
- D. H. Jin, "A semi-Riemannian manifold of quasi-constant curvature admits lightlike submanifolds", Int. J. Math. Anal., 9(25), pp.1215~1229 (2015)[DOI]
- D. N. Kupeli, "Singular Semi-Riemannian Geometry, Mathematics and Its Applications, Vol. 366" (1996), Kluwer Acad. Publishers
- K. Yano, "Quarter-symmetric metric connection and their curvature tensors", Tensor (N.S.), 38, pp.13~18 (1982)
